# SDR UPS04143138

- Difficulty date: September 22, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY EXIT LIGHT DISARM WILL NOT COME ON, LIGHT TEST OK.  REMOVED PANEL 436 VU, REPLACED EMERGENCY EXIT LIGHT SWITCH, INSTALLED PANEL 436 VU.  OPS CHECK OF ALL SWITCHES AND LIGHTS ON PANEL 436 VU OK.
